Couldn't find what you looking for?

TRY OUR SEARCH!

I had a shoulder joint cortisone injection 5 days ago and now I have excessive urintion. Called the Doctor and they said this was not a side effect, but when I looked it up it states that it is a uncommon side effect. I have been peeing every 45 mintues for 4 days even though the night. I am sure I did this the last time I had this injection. Does anybody have the same reaction or the same problem?I am not diabectic.

Loading...

Yes I had about four shot done to my foot kept me up all night. When tobthe bathroom about 4-5 times. It will go away in several days no problem s. Hope that help
Reply

Loading...

same here I started to wet my pants because of this. could not get to the bathroom in time. just had one in my knee this morning 06-25-2015. i talked to my doctor when i had one in my hip and she stated that could happen.. i did show done 5 wks after the hip shot and now I'm at it again. looking into buying depends silhouette active fit, due to one coming up in late Augest
Reply

Loading...

I had a shot to my hip joint today, and I am peeing like a race horse. I too am not diabetic. Right now, I am going roughly every 15 minutes.
Reply

Loading...

yep cortisone in elbow peeing every ten minutes
Reply

Loading...

Doctors need to add excessive peeing to the list of common side effects. I am peeing constantly and it comes on like a storm peed less during 3 pregnancies.
Reply

Loading...

I have had the same problem i have plantar faciatis and with my foot injection that took place last thursday it has been non stop frequency urination. It may have to do with hormones
Reply

Loading...

I have had the same problem. I am up just about every hour on the hour urinating. Sleep fails me. No matter how tired I am I can't resist the urge to get up and go. I also have noticed that the pocket of fluid I had in my knee is gone. I trust my doctor but I do believe doctors do not know it all. We who go through side effects are the real proof of what really happens and doctors shouldn't dismiss what we say. If they haven't experienced it then they wouldn't know.
Reply

Loading...

I had a foot shot today. I have had two episodes of wetting myself this evening. Whew!! Like a flood! Not excessive but really profound!! I am happy to see the urination thing is rather common. Thanks to you all for easing my angst LOL
Reply

Loading...

Well, all of this was certainly helpful. Had a shot in my knee yesterday and was up all night. That woke the puppy up and I had to get him resettled each time! At least I know it will pass.
Reply

Loading...

I had corrisone injection behind my right knee this morning thursday 12th may. I have not stopped peeing even wet my pants once because couldnt get to the toilet in time. Glad im not the only one .
Reply

Loading...

I have periodic steroid injection for low back issues. When I get them, after about 3 or 4 hours, I start peeing every hour on the hour. A good amount. I also want to eat everything not nailed down and can't sleep for 2 or 3 days.
Reply

Loading...

I got a shot in my lower back 3 weeks ago and now I get up every hour to pee at night. Not a lot of volume but the urge is overwhelming! my PCP say's he may have hit the nerve that controls bladder functions and is causing spasms.
Reply

Loading...

I had an injection in my shoulder yesterday and last night it was like Niagra Falls! Lost 3 lbs. Over night. I hope tonight is better.
Reply

Loading...

This happens to me every time Ive had a cortisone shot. ive had 3 or 4 in my shoulders. Doctors dont believe me when I tell them about this. Trouble is, I have a spinal cord injury and cant hold my pee so I end up havving a lot of accidents. All the information I get when I Googled for this came up about dogs peeing a lot, not people.
Reply

Loading...